RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1727–1729 (Mi de3189)  

Short Communications

Boundary value problems for a class of differential operators in domains with conical points

V. S. Rabinovich

Rostov State University

Full text: PDF file (248 kB)

Bibliographic databases:
UDC: 517.946
Received: 27.10.1975

Citation: V. S. Rabinovich, “Boundary value problems for a class of differential operators in domains with conical points”, Differ. Uravn., 13:9 (1977), 1727–1729

Citation in format AMSBIB
\Bibitem{Rab77}
\by V.~S.~Rabinovich
\paper Boundary value problems for a class of differential operators in domains with conical points
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1727--1729
\mathnet{http://mi.mathnet.ru/de3189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470452}
\zmath{https://zbmath.org/?q=an:0368.35012}


Linking options:
  • http://mi.mathnet.ru/eng/de3189
  • http://mi.mathnet.ru/eng/de/v13/i9/p1727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019